# SDR NSVA0526

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129CJ
- Make and model: Beech 1900C
- Aircraft serial: UC129
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4M
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8061328A
- Condition: Failed
- Location: Lt Engine
- Part time: 10,027 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, LEFT ENGINE TORQUE DROPPED TO 2200 AND FUEL FLOW DROPPED ACCORDINGLY TO 200 LBS BELOW RT SIDE.
